標題: Anticontrol of chaos of the fractional order modified van der Pol systems
作者: Ge, Zheng-Ming
Zhang, An-Ray
機械工程學系
Department of Mechanical Engineering
關鍵字: chaos;fractional order system;van der Pol equation;modified van der Pol system;anticontrol
公開日期: 15-Apr-2007
摘要: Anticontrol of chaos of fractional order modified van der Pol systems is studied. Addition of a constant term and addition of k vertical bar x vertical bar sinx term where x is a state of the system are used to anticontrol the system effectively. By applying numerical results, phase portrait, Poincare maps and bifurcation diagrams a variety of the phenomena of the chaotic motion can be presented. Finally, it can be find that chaos under these procedures exists in the fractional order systems of a modified van der Pol system. (c) 2006 Elsevier Inc. All rights reserved.
URI: http://dx.doi.org/10.1016/j.amc.2006.09.086
http://hdl.handle.net/11536/10915
ISSN: 0096-3003
DOI: 10.1016/j.amc.2006.09.086
期刊: APPLIED MATHEMATICS AND COMPUTATION
Volume: 187
Issue: 2
起始頁: 1161
結束頁: 1172
Appears in Collections:Articles


Files in This Item:

  1. 000248545300063.pdf